Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On Plateau's problem for minimal surfaces of higher genus in ${\mathbf{R}}^3 $


Authors: Friedrich Tomi and Anthony Tromba
Journal: Bull. Amer. Math. Soc. 13 (1985), 169-171
MSC (1980): Primary 53A10, 49F10
MathSciNet review: 799805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 49F10

Retrieve articles in all journals with MSC (1980): 53A10, 49F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15409-6
PII: S 0273-0979(1985)15409-6